I am on my third month of taking birth control, but on my second month of taking Mononessa. Before I started taking birth control, my cramps weren't bad, but since I have been taking birth control, my cramps have gotten worse. It hurt a lot with the first birth control I was taking (Loestrin 24 Fe), and my flow level wasn't bad. But now with the Mononessa, my cramping is out of this world and my bleeding is heavier than it has ever been and it's only day one (usually my first day is very light). Is this normal for birth control? It just doesn't feel right to me. Do I have a hormonal imbalance? What should I do?
Everyone's experience with different birth control pills is usually very different. Some women have no problems with one birth control and other women may experience side effects. When you start a birth control pill it can take up to 3 months before your body adjusts to the hormones, so within that time you may experience side effects, however some women may continue to experience side effects after being on a pill for 3 months... if the symptoms go on for longer than 3 months than it is recommended that you see your doctor.
If the side effects, cramps, etc. that you are experiencing is unbearable before the 3 months if up then you should let your doctor know.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2011 • 3 answers
Posted 30 Sep 2012 • 1 answer
I got on the depo shot in October of 2013 it made me bleed so I stopped taking it and saw my doctor?
Posted 30 Mar 2014 • 1 answer
Posted 10 Apr 2014 • 1 answer
Posted 12 Mar 2015 • 1 answer